# SDR CALA2021120802301

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 32,812 hours, 3,956 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING MIDSPAN FIXED TRAILING EDGE FLEX PANEL END SEALS FOUND SEAL DAMAGED SEAL REPLACED IAW AMM DMC-B787-A-57-51-05-00A-520A-A, DMC-B787-A-57-51-05-00A-520A-A SEAL REPLACED IAW AMM DMC-B787-A-57-51-05-00A-520A-A, DMC-B787-A-57-51-05-00A-520A-A
